# SDR DALA2019050202783

- Difficulty date: May 2, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 65,430 hours, 47,996 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Chafed
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING JOB INSP 88 AD CENTER TANK LOWER SKIN NDT-ET AND FOUND HYD LINE CHAFING TANK SKIN. BLENDED CHAFING. DAMAGE WITHIN LIMITS OF MD88 SRM 57-01 FIG 1 (SH3). APPLIED ALODINE TOP COAT PER SRM 57-01 AND SRM 51-10-3. AC OK FOR SVC. (LP5655176)
